# SDR ASAA2019091930812

- Difficulty date: September 19, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,801 hours, 4,672 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Unknown
- Condition: Malfunctioned
- Location: Ignition Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 IGN B INOP. GROUNDED - YES. REF LP 8073092 ITEM #3. PERF. INSPECTION OF ENG 1 (B) IGNITION EXCITER IAW AMM 74-11-00-200-002-A AND INSP LT IGN LEAD IAW AMM 74-21-20-200-002-A, INSP IGN (B) SPARK IGNITER IAW AMM 74-21-30-200-002-A, NO DEFECTS NOTED. PERF OPS CHECK PER AMM 74-00-00-710-043 AND IDLE RUN PER AMM 71-00-00-710-006-B. OPS CK NORMAL. AC REL PER MEL 74-31-01-01-A.
